Advanced Search
MyIDEAS: Login to save this article or follow this journal

About manifolds and determinacy in general equilibrium theory

Contents:

Author Info

  • Elvio Accinelli

    ()

Abstract

In this paper we prove that the social equilibrium set, of an exchange economy, with consumption space as a subset of a Banach space in a Banach manifold, and this Characterization does not depend on the number of commodities. In the way to obtain this characterization we will show that the set of social weights of equilibrium, associated with a giben distribution of the initial endowments, is finite.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.econ.uchile.cl/uploads/publicacion/755b1a9a-020a-43e6-bd6f-acdb333b2e1e.pdf
Download Restriction: no

Bibliographic Info

Article provided by University of Chile, Department of Economics in its journal Estudios de Economia.

Volume (Year): 30 (2003)
Issue (Month): 2 Year 2003 (December)
Pages: 169-177

as in new window
Handle: RePEc:udc:esteco:v:30:y:2003:i:2:p:169-177

Contact details of provider:
Web page: http://www.econ.uchile.cl/
More information through EDIRC

Related research

Keywords: Banach Space; Banach Manifold; General Equilibrium; Equilibrium Social Weights.;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Enrique Covarrubias, 2010. "Regular Infinite Economies," Working Papers 2010-03, Banco de México.
  2. Elvio Accinelli Gamba & Leobardo Plata Pérez, 2008. "Crisis sociales y singularidades. Los fundamentos microeconómicos de las crisis sociales," Ensayos Revista de Economia, Universidad Autonoma de Nuevo Leon, Facultad de Economia, vol. 0(2), pages 49-88, November.
  3. Accinelli, Elvio & Covarrubias, Enrique, 2014. "Smooth economic analysis for general spaces of commodities," MPRA Paper 53222, University Library of Munich, Germany.
  4. Covarrubias, Enrique, 2011. "The equilibrium set of economies with a continuous consumption space," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 137-142, March.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:udc:esteco:v:30:y:2003:i:2:p:169-177. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Verónica Kunze).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.